Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I was recently hospitalized with what only was diagnosed as psychotic episode. During my time in hospital, I was on high doses of Haldol and I continued to take it for about a month after I got back home. After two months on Haldol I got terrible restless leg syndrome which made it impossible to sleep at night, I was unusually cranky and didn’t have any desire to do anything.

After this I finally managed to change psychiatrist and he put me on Seroquel - granted that I feel hungry most of the time on Seroquel, at least I’m not feeling like a zombie I was on Haldol.

Loading...

Hello,

totally the same thing happened to my brother: he was hospitalized with diagnosis of acute psychosis, was on Haldol and several other sedatives for two weeks in hospital and since he was completely aware of what's going on he was given haloperidol in pill form.

He developed muscle stiffness all over his body and face and it was hard to understand him when he talked. We continued to convince his psychiatrist that this medication is doing him more harm than good and only after he was switched to Seroquel could he return to somewhat normal life.

Reply

Loading...